# SDR ABXA2020051107058

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 64,293 hours, 45,141 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOT BATT BUS FAILED IN-FLIGHT. CREW CALLED AND ADVISED THAT THEY HAD LEFT, RIGHT, AND CENTER IRSS FAIL, FIRE DETECTION AND PROTECTION FAIL, AND ALL SPAR VALVES FAIL. AIRCRAFT WAS GROUNDED.
